# SDR ASAA2018121327429

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,767 hours, 12,267 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10804
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 25,436 hours, 9,295 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED TRIP OFF ILLUMINATED AT FL 370, PERFORMED QRH PROCEDURE WITH RESET NO FURTHER ISSUES. GROUNDED - YES. REMOVED AND REPLACED NR 2 BLEED AIR REGULATOR PER AMM 36-11-03 AND NR 2 HIGH STAGE VALVE PER AMM 36-11-06, ALL OPS AND LEAK CHECKS NORMAL, BLEED TRIP LIGHT NOT ILLUMINATED. INSTALLATION TEST OK. NO LEAKS NOTED.
